# SDR ASAA2023012541664

- Difficulty date: January 25, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 33,140 hours, 10,372 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472010 #2 FAN BLADE LUBE SPACERS #9 AND 23 ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #2 FAN BLADE LUBE SPACERS #9 AND 23 PER ASA T/C 78472010.
